Vol. 23

Front:[PDF file] Back:[PDF file]
Latest Volume
All Volumes
All Issues
2012-02-28

The Permittivity for Anisotropic Dielectrics with Permanent Polarization

By Ioan Bere
Progress In Electromagnetics Research M, Vol. 23, 263-277, 2012
doi:10.2528/PIERM11121604

Abstract

A new permittivity is defined for anisotropic dielectrics with permanent polarization, which allows obtaining simple connections between the quantities of electric field. As an application, using the defined quantity, we will demonstrate advantageous forms of the refraction theorems of the two-dimensional electric field lines at the separation surface of two anisotropic dielectrics with permanent polarization, anisotropic by orthogonal directions.

Citation


Ioan Bere, "The Permittivity for Anisotropic Dielectrics with Permanent Polarization," Progress In Electromagnetics Research M, Vol. 23, 263-277, 2012.
doi:10.2528/PIERM11121604
http://www.jpier.org/PIERM/pier.php?paper=11121604

References


    1. Sora, C., Bazele Electrotehnicii, 63-67, 153-157, Editura Didactica si Pedagogica, Bucuresti, 1982.

    2. Mocanu, C. I., Teoria Campului Electromagnetic, 183-187, Editura Didactica si Pedagogica, Bucuresti, 1981.

    3. Preda, M., P. Cristea, and F. Spinei, Bazele Electrotehnicii I, 82-85, 142-143, Editura Didactica si Pedagogica, Bucuresti, 1980.

    4. Bere, I., "Teoremele refractiei liniilor de camp electric in dielectrici anizotropi cu polarizare permanenta, avand directiile principale ortogonale," Electrotehnica, Electronica, Automatica, 17-22, Bucuresti, Nr. 4, 2004.

    5. Bere, I., "A new permeability for permanent magnets and another theorem of refraction in isotropic materials with permanent magnetization," Periodica Polytechnica - Electrical Engineering, 1-12, Budapest, 2001.

    6. Bere, I. and E. Barbulescu, "Another permeability of the nonlinear permanent magnets and the refraction theorems in case of the magnetization main directions are orthogonal," Proceeding of 7th International Conference on Applied Electromagnetics, 65-66, Nis, 2005.

    7. Bere, I., "A new approach of refraction for 3D field in anisotropic permanent magnets with random magnetization main directions," Differential Equations and Control Processes, 1-9, Saint-Petersburg, Nr. 1, 2010.